# SDR ABXA9600560

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99578263
- Condition: Punctured
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND COCKPIT FLOOR PANEL PUNCTURED AFT OF THE PILOT'S CONTROL COLUMN.  REPAIRED IAW DC-9 SRM 53-21-0, FIGURE 2B.
